# SDR A3L298011

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Broken
- Location: Wheel
- Component: Bendix, 2608891
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BROKEN WHEEL BOLT.  SUSPECT FATIGUE RELATED FAILURE OR INSUFFICIENT PRELOAD TORQUE.  SUBMITTER SUGGESTED USING SNUG ANGLE TORQUE METHOD.  (X)
